# SDR GAIA00294

- Difficulty date: May 24, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, LEFT WALKING BEAM PANEL ATTACH HOLES ON BEAM HAS CORROSION.  REPAIRED BEAM IAW TIMCO REO SOO170.  A/C RETURNED TO SERVICE.  (M)
